# SDR HNAA2013031100122

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 44,667 hours, 52,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT ROW 2DF IS INOPERATIVE.  REPAIRED BROKEN SPLICE IAW STANDARD WIRING PRACTICE.  OPS CHECKED GOOD.  RESECURED PATH LIGHT.
